BibTeX record journals/tamm/CollH14

download as .bib file

@article{DBLP:journals/tamm/CollH14,
  author    = {Vincent E. Coll and
               Mike Harrison},
  title     = {Two Generalizations of a Property of the Catenary},
  journal   = {The American Mathematical Monthly},
  volume    = {121},
  number    = {2},
  pages     = {109--119},
  year      = {2014},
  url       = {https://doi.org/10.4169/amer.math.monthly.121.02.109},
  doi       = {10.4169/amer.math.monthly.121.02.109},
  timestamp = {Wed, 10 Apr 2019 14:40:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/CollH14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics